# SDR DL76G060366

- Difficulty date: May 7, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 33,364 hours, 5,194 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217010
- Part serial: 9803244
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HPSOV EICAS MSG ON.  DIVERTED TO LGW.  AIR SUPPLY BITE FAULTS HPSOV MCO PER MEL 36-11-02 .  REPLACED LT ENG HP VALVE PER MM.  UNLOCKED HP VLV AND UNLOCKED T/R ON LEFT ENG.  RAN ENG AND VERIFIED HP VLV OPS NML.  NO MSGS NOTED.  MCO AND PLACARD REMOVED.
